MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PULMONARY; BRONCHOSCOPE ACCESSORY

BOSTON SCIENTIFIC CORPORATION CRE PULMONARY; BRONCHOSCOPE ACCESSORY
Model Number M00550310
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block d4, h4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block g4: the remaining premarket/510(k) number is k170759; reported here as premarket/510(k) number exceeded the character limit for the designated field.Block h6: imdrf device code a0504 captures the reportable event of a balloon leak.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre pulmonary dilatation balloon was attempted to be used in the throat during a tracheoscopy with balloon dilatation procedure performed on (b)(6) 2025.During the procedure, a leak was noticed in the cre balloon during inflation.The procedure was completed with another cre pulmonary dilatation balloon.There were no patient complications reported as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block g4: the remaining premarket/510(k) number is k170759; reported here as premarket/510(k) number exceeded the character limit for the designated field.Block h6: imdrf device code a0504 captures the reportable event of a balloon leak.Block h11: investigation results the returned cre pulmonary dilatation balloon was analyzed, and a visual examination found that the balloon had no damages.Functional and microscopic inspection was performed, the balloon was inflated without any problem; however, it was not able to hold pressure due to a pinhole in the balloon, which produces a leak, located approximately 84 mm from the tip.No other problems with the device were noted.With all the available information, boston scientific concludes the reported event of balloon leak was confirmed.The analysis on the returned device found that the balloon had a pinhole located approximately at 84 mm from the tip of the device.It is possible that the pinhole found in the balloon occurred due to procedural factors such as excess of pressure or interaction with other devices.Also, it is possible that interaction with a sharp surface during/previous the procedure, could have caused the pinhole found on the balloon.Therefore, the most probable root cause is adverse event related to procedure.A labeling review was performed and, from the information available, this device was used per the instructions for use (ifu) / product label.

Brand Name
CRE PULMONARY
Common Device Name
BRONCHOSCOPE ACCESSORY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23186964
Report Number3005099803-2025-05012
Device Sequence Number9815169
Product Code KTI
UDI-Device Identifier08714729456193
UDI-Public(01)08714729456193(17)280423(10)36363534
Combination Product (Y/N)N
Initial Reporter CountryIC
PMA/510(K) Number
K023337
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00550310
Device Catalogue NumberM00550310
Device Lot Number0036363534
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2025
Supplement Date Received by Manufacturer11/09/2025
Initial Report FDA Received Date09/30/2025
Supplement Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age81 YR
Patient SexFemale